Alert archive / Colorado / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 192, NWS Denver/Boulder, CO

August 10, 2011Logan County, Washington County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Aug 10, 2011, 6:40 PM MDT for Logan County, Washington County, Colorado. It was in force for 65 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 10, 2011, 6:40 PM MDT (00:40 UTC)
Expired
Aug 10, 2011, 7:45 PM MDT
In force
65 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
1.75 in
Wind
80.0 mph

Counties Logan County, CO, Washington County, CO

The radar

The Goodland radar (KGLD), 154 km from the middle of the area, began a volume at 00:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 10, 6:42 PM MDTHAIL 218 Se Sterling, CO
Aug 10, 6:51 PM MDTHAIL 118 N Otis, CO
Aug 10, 7:09 PM MDTHAIL 112 N Otis, COEXTENSIVE CROP DAMAGE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 10, 4:03 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 0.7 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2011-08-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 87 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2011-08-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
87 J/kg
Mixed-layer CIN
-81 J/kg
Mixed-layer LCL
3466 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
149 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

160 
WUUS55 KBOU 110040
SVRBOU
COC075-121-110145-
/O.NEW.KBOU.SV.W.0192.110811T0040Z-110811T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
640 PM MDT WED AUG 10 2011

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN WASHINGTON COUNTY IN NORTHEAST COLORADO
  SOUTHEASTERN LOGAN COUNTY IN NORTHEAST COLORADO

* UNTIL 745 PM MDT

* AT 639 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO
  GOLF BALL SIZE...AND DESTRUCTIVE WINDS UP TO ABOUT 80 MPH.  THIS
  STORM WAS LOCATED 8 MILES NORTHWEST OF BURDETT...OR 15 MILES
  SOUTHEAST OF STERLING...MOVING SOUTH AT 25 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ST
  PETERSBURG...PLATNER...OTIS...LONE STAR...BURDETT AND AKRON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.

IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER
AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE
THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN
EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN.

&&

LAT...LON 4066 10268 4044 10267 4043 10277 4036 10277
      4035 10279 4014 10279 4010 10323 4046 10324
      4062 10315
TIME...MOT...LOC 0039Z 340DEG 47KT 4038 10302
WIND...HAIL 80MPH 1.75IN

$$
3 follow-up statements
699 
WWUS55 KBOU 110057
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
657 PM MDT WED AUG 10 2011

COC075-121-110145-
/O.CON.KBOU.SV.W.0192.000000T0000Z-110811T0145Z/
WASHINGTON CO-LOGAN CO-
657 PM MDT WED AUG 10 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM MDT
FOR SOUTHEASTERN LOGAN AND NORTHEASTERN WASHINGTON COUNTIES...

AT 651 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE 
THUNDERSTORM PRODUCING ONE INCH DIAMETER HAIL ABOUT 19 MILES NORTH 
OF OTIS.  AT 655 PM MDT THE STORM WAS LOCATED 4 MILES WEST OF 
BURDETT...OR 17 MILES NORTHEAST OF AKRON...MOVING SOUTHEAST AT 25 
MPH.

LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ST
PETERSBURG...PLATNER...OTIS...LONE STAR AND BURDETT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM IF A TORNADO IS SPOTTED.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS!

IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER
AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE
THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL UP TO GOLFBALL SIZE... 
DAMAGING WINDS UP TO 80 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN.

&&

LAT...LON 4043 10311 4048 10308 4060 10287 4061 10269
      4044 10267 4043 10277 4036 10277 4035 10279
      4014 10279 4011 10311
TIME...MOT...LOC 0055Z 345DEG 16KT 4035 10302
WIND...HAIL 80MPH 1.75IN

$$
535 
WWUS55 KBOU 110112
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
712 PM MDT WED AUG 10 2011

COC075-110122-
/O.CAN.KBOU.SV.W.0192.000000T0000Z-110811T0145Z/
LOGAN CO-
712 PM MDT WED AUG 10 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LOGAN COUNTY IS
CANCELLED...

LAT...LON 4035 10279 4014 10279 4012 10305 4037 10307
      4043 10289 4044 10279 4044 10278 4036 10278
TIME...MOT...LOC 0112Z 326DEG 20KT 4029 10293

$$

COC121-110145-
/O.CON.KBOU.SV.W.0192.000000T0000Z-110811T0145Z/
WASHINGTON CO-
712 PM MDT WED AUG 10 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM MDT
FOR NORTHEASTERN WASHINGTON COUNTY...

AT 712 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING LARGE DAMAGING HAIL UP TO HEN EGG SIZE...AND
DESTRUCTIVE WINDS UP TO ABOUT 80 MPH.  THIS STORM WAS LOCATED 5 MILES
SOUTH OF BURDETT...OR 17 MILES NORTHEAST OF AKRON...MOVING SOUTHEAST
AT 25 MPH.

LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
OTIS...LONE STAR AND BURDETT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM IF A TORNADO IS SPOTTED.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS!

&&

LAT...LON 4035 10279 4014 10279 4012 10305 4037 10307
      4043 10289 4044 10279 4044 10278 4036 10278
TIME...MOT...LOC 0112Z 326DEG 20KT 4029 10293
WIND...HAIL 80MPH 2.00IN

$$
595 
WWUS55 KBOU 110141
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
741 PM MDT WED AUG 10 2011

COC121-110149-
/O.EXP.KBOU.SV.W.0192.000000T0000Z-110811T0145Z/
WASHINGTON CO-
741 PM MDT WED AUG 10 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WASHINGTON COUNTY
WILL EXPIRE AT 745 PM MDT...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED THEREFORE 
THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT 
WEDNESDAY EVENING FOR NORTHEAST COLORADO.

LAT...LON 4035 10279 4014 10279 4012 10305 4037 10307
      4043 10289 4044 10279 4044 10278 4036 10278
TIME...MOT...LOC 0139Z 326DEG 20KT 4017 10282

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 3:18 PM MDT, 3 hours 22 minutes earlier.

Area forecast discussion, Aug 10, 3:18 PM MDT, 3 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
318 PM MDT WED AUG 10 2011

UPDATED TO ADD SEVERE THUNDERSTORM WATCH OVER FAR NORTHEAST PLAINS

.SHORT TERM...A FLAT UPPER RIDGE OVER ARIZONA AND NEW MEXICO IS
KEEPING MODERATE WEST-NORTHWEST FLOW ALOFT. A SURFACE HIGH OVER THE
CENTRAL PLAINS HAS KEPT A MOIST AND COOLER EAST TO SOUTHEAST FLOW
OVER THE PLAINS.  TEMPERATURES HAVE CLIMBED ABOVE THE FORECAST
MAXIMUMS FOR TODAY...BELIEVE A LITTLE MORE OF A SOUTHERLY COMPONENT
DUE TO A DEEPENING LEE SIDE SURFACE LOW IN MONTANA IS CREATING A
SLIGHT DOWNSLOPING EFFECT.  STORMS HAVE BEGUN FIRING IN WYOMING AS
WELL AS THE NORTHERN FOOTHILLS. BELIEVE MOST STORM ACTIVITY WILL
FORM AND REMAIN OVER THE HIGHER TERRAIN AS WELL AS NORTH INTO
WYOMING. THE STORM MOTIONS WILL BE MODERATE TODAY TO LIMIT ANY
FLOODING CONCERNS. ACARS PROFILES STILL SHOWING THE INVERSION
HOLDING ON OVER MOST OF THE PLAINS. SOUNDING PROFILES ABOVE THE
INVERSION WILL ALLOW THUNDERSTORMS TO BE CAPABLE OF GUSTY WINDS AND
SOME SMALL HAIL.  WITH HIGHER CAPE VALUES OVER THE NE/CO
BORDER...MAY SEE STRONGER STORMS ABLE TO SUSTAIN THEMSELVES AND
PRODUCE SOME LARGER HAIL OVER LOGAN...SEDGWICK AND PHILLIPS
COUNTIES. ACTIVITY SHOULD DIMINISH BY MIDNIGHT WITH DRIER AIR
ADVECTING IN FROM THE WEST. SOME LOW LEVEL MOISTURE WILL LIKELY BE
OVER THE FAR EASTERN PLAINS TONIGHT AFTER MIDNIGHT PRODUCING SOME
LOW STRATUS AS WELL AS PATCHY FOG.

THURSDAY WILL SEE A RETURN TO WARMER THAN NORMAL TEMPERATURES. THE
PLAINS WILL SEE READINGS IN THE LOWER TO MID 90S WHILE THE MOUNTAINS
WILL SEE UPPER 70S TO LOWER 80S. WITH THE STABLE AIRMASS GONE...WILL
SEE AFTERNOON AND EVENING THUNDERSTORMS OCCUR MAINLY OVER THE PLAINS
AS DRIER AIR CONTINUES TO MOVE IN FROM THE WEST. FORECAST SOUNDINGS
ARE SHOWING THE INVERTED V TYPE SHAPE...SO WITH CAPES OF 800 TO 1200
J/KG WILL EXPECT THE MAIN THREAT TO BE STRONG MICROBURST TYPE GUSTY
WINDS.

.LONG TERM...ISOLATED SHOWERS/STORMS WITH STRONG GUSTY MICROBURST
WINDS WILL BE POSSIBLE ALONG THE FRONT RANGE URBAN CORRIDOR INTO
THURSDAY EVENING.  AIRMASS ON THURSDAY WARMS DRY ADIABATICALLY TO
NEAR 500 MB AND DRY SUBCLOUD LAYER WILL KEEP THE MICROBURST THREAT
IN PLACE TIL MID EVENING.  FARTHER EAST ON THE PLAINS...THERE WILL
BE A SLIGHTLY BETTER CHANCE OF STORMS WITH A WEAK THETA-E RIDGE
ALONG AND EAST OF A SEDGWICK TO AKRON AND LIMON LINE.  ANY STORMS
WILL COME TO AN END DURING THE EVENING WITH LOSS OF DAYTIME HEATING
AND INSTABILITY.

ON FRIDAY...THE AIRMASS IS SLIGHTLY DRIER AND MORE STABLE SO ONLY
THREAT OF A LATE DAY STORM APPEARS TO BE CONFINED TO NEAR THE
WYOMING BORDER WHERE A WEAK FRONT APPROACHES LATE IN THE DAY.
OTHERWISE WE WILL MAINTAIN THE DRY AND WARM FORECAST WITH
TEMPERATURES A FEW DEGREES ABOVE NORMAL.

THE WEAK FRONT IS EXPECTED TO PUSH ACROSS THE REST OF THE PLAINS
FRIDAY NIGHT WHICH WILL LEAD TO BETTER MOISTURE AND INSTABILITY FOR
THE WEEKEND.  HOWEVER...STORM COVERAGE MAY STILL BE LIMITED BY LACK
OF SYNOPTIC SCALE LIFT.  A CLIMATOLOGY APPROACH IS REASONABLE FOR
NOW GIVEN THIS PATTERN...AND ALSO THE LATEST TRENDS THAT HAVE BACKED
OFF A BIT ON THE AVAILABLE MOISTURE.  TEMPERATURES SHOULD COOL JUST
A FEW DEGREES BEHIND THE FRONT.

FOR THE FIRST HALF OF NEXT WEEK...A RETURN OF WEST/SOUTHWEST FLOW
ALOFT WILL HAVE A GENERAL DRYING TREND WITH LOW LEVEL MOISTURE
EVENTUALLY SCOURING OUT AGAIN.  AS A RESULT...WE WILL SEE LESS
STORM COVERAGE AND ALSO HIGHER CLOUD BASES WITH LESS RAINFALL FROM
STORMS.  TEMPERATURES WILL ONCE AGAIN WARM TO ABOVE NORMAL LEVELS.

&&

.AVIATION...A FEW STORMS ARE STILL POSSIBLE THIS AFTERNOON AND
EVENING. BRIEF HEAVY RAIN...SMALL HAIL AND OUTFLOW WINDS TO 40 KNOTS
WILL BE POSSIBLE WITH THE THUNDERSTORMS. DUE TO A CONTINUED CAPPED
AIRMASS...THE ACTIVITY SHOULD BE LIMITED. NORMAL DIURNAL WINDS
TONIGHT WILL TRANSITION INTO LIGHT SOUTHEASTERLY WINDS TOMORROW. A
SLIGHT CHANCE OF MICROBURST TYPE THUNDERSTORMS TOMORROW...MOST
LIKELY AFTER 21Z.

&&

.HYDROLOGY...ONLY A SLIGHT CHANCE OF THUNDERSTORMS OVER THE
FOOTHILLS AND BURN AREAS LATE THIS AFTERNOON INTO THE EVENING. STORM
MOTION IS QUICK ENOUGH TO DIMINISH THE THREAT FOR FLASH FLOODING
OVER THE BURN SCARS.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...SEVERE THUNDERSTORM WATCH UNTIL
10 PM MDT FOR LOGAN...SEDGWICK AND PHILLIPS COUNTIES.

&&

KRIEDERMAN/BARJENBRUCH
Hazardous weather outlook, Aug 10, 10:54 AM MDT, 7 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1054 AM MDT WED AUG 10 2011

COZ030>051-111200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1054 AM MDT WED AUG 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT CHANCE FOR AFTERNOON AND EVENING THUNDERSTORMS
OVER NORTHEAST COLORADO. BRIEF HEAVY RAIN...SMALL HAIL AND OUTFLOW
WINDS TO 45 MPH WILL BE POSSIBLE WITH THE THUNDERSTORMS. THE BEST
CHANCE FOR STORMS WILL BE OVER THE FOOTHILLS THEN MOVING EAST OVER
URBAN CORRIDOR. THE FAR EASTERN PLAINS MAY REMAIN TOO CAPPED FOR
THUNDERSTORMS TO FORM. COULD SEE A STORM MOVING SOUTHEAST OUT OF
WYOMING INTO WELD COUNTY FIRST BEFORE THEY MOVE OFF THE HIGHER
TERRAIN.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A FEW AFTERNOON AND EVENING THUNDERSTORMS CAN BE EXPECTED ACROSS THE
OUTLOOK AREA EACH DAY.  HOWEVER...STORM COVERAGE IS EXPECTED TO
REMAIN RATHER LIMITED.  MOISTURE WILL BE INCREASING SOMEWHAT THIS
WEEKEND BEHIND A WEAK COLD FRONT...LEADING TO A BETTER CHANCE OF
STORMS WITH LOCALLY HEAVY RAINFALL BOTH SATURDAY AND SUNDAY.
OTHERWISE... MOST STORMS THROUGH EARLY NEXT WEEK WILL ONLY PRODUCE
LIGHT RAINFALL AND GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

KRIEDERMAN/BARJENBRUCH

In the hours before

Local storm report, Aug 10, 5:40 PM MDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
540 PM MDT WED AUG 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0533 PM     HAIL             9 NW STERLING           40.74N 103.34W
08/10/2011  M1.50 INCH       LOGAN              CO   TRAINED SPOTTER

&&

FREDIN
Local storm report, Aug 10, 5:43 PM MDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
543 PM MDT WED AUG 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0537 PM     HAIL             10 NW STERLING          40.75N 103.35W
08/10/2011  M1.00 INCH       LOGAN              CO   TRAINED SPOTTER

0533 PM     HAIL             9 NW STERLING           40.74N 103.34W
08/10/2011  M1.50 INCH       LOGAN              CO   TRAINED SPOTTER

&&

FREDIN
Local storm report, Aug 10, 5:47 PM MDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
547 PM MDT WED AUG 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0544 PM     HAIL             9 NW STERLING           40.74N 103.34W
08/10/2011  M3.00 INCH       LOGAN              CO   TRAINED SPOTTER

            BROKEN WINDOWS TO VEHICLE

0537 PM     HAIL             10 NW STERLING          40.75N 103.35W
08/10/2011  M1.00 INCH       LOGAN              CO   TRAINED SPOTTER

0533 PM     HAIL             9 NW STERLING           40.74N 103.34W
08/10/2011  M1.50 INCH       LOGAN              CO   TRAINED SPOTTER

&&

FREDIN
Local storm report, Aug 10, 6:25 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
625 PM MDT WED AUG 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0614 PM     HAIL             JULESBURG               40.99N 102.26W
08/10/2011  M1.50 INCH       SEDGWICK           CO   911 CALL CENTER

0614 PM     HAIL             1 N STERLING            40.67N 103.21W
08/10/2011  M1.75 INCH       LOGAN              CO   TRAINED SPOTTER

            EXTENSIVE CROP DAMAGE

0612 PM     HAIL             STERLING                40.65N 103.21W
08/10/2011  M1.75 INCH       LOGAN              CO   TRAINED SPOTTER

            STERLING HIGH SCHOOL

0610 PM     TSTM WND GST     2 WSW STERLING          40.64N 103.25W
08/10/2011  M92.00 MPH       LOGAN              CO   ASOS

            STERLING AIRPORT

0610 PM     HAIL             STERLING                40.65N 103.21W
08/10/2011  M1.50 INCH       LOGAN              CO   TRAINED SPOTTER

0609 PM     HAIL             STERLING                40.65N 103.21W
08/10/2011  M1.00 INCH       LOGAN              CO   TRAINED SPOTTER

0608 PM     TSTM WND GST     STERLING                40.65N 103.21W
08/10/2011  E60.00 MPH       LOGAN              CO   TRAINED SPOTTER

            LOGAN COUNTY FAIRGROUNDS

0544 PM     HAIL             9 NW STERLING           40.74N 103.34W
08/10/2011  M3.00 INCH       LOGAN              CO   TRAINED SPOTTER

            BROKEN WINDOWS TO VEHICLE

0537 PM     HAIL             10 NW STERLING          40.75N 103.35W
08/10/2011  M1.00 INCH       LOGAN              CO   TRAINED SPOTTER

0533 PM     HAIL             9 NW STERLING           40.74N 103.34W
08/10/2011  M1.50 INCH       LOGAN              CO   TRAINED SPOTTER

&&

FREDIN
Local storm report, Aug 10, 6:28 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
628 PM MDT WED AUG 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     TSTM WND DMG     1 W STERLING            40.65N 103.23W
08/10/2011                   LOGAN              CO   TRAINED SPOTTER

            ROW OF TRAILERS AND RECREATIONAL VEHICLES BLOWN OVER

0614 PM     HAIL             1 N STERLING            40.67N 103.21W
08/10/2011  M1.75 INCH       LOGAN              CO   TRAINED SPOTTER

            EXTENSIVE CROP DAMAGE

0614 PM     HAIL             JULESBURG               40.99N 102.26W
08/10/2011  M1.50 INCH       SEDGWICK           CO   911 CALL CENTER

0612 PM     HAIL             STERLING                40.65N 103.21W
08/10/2011  M1.75 INCH       LOGAN              CO   TRAINED SPOTTER

            STERLING HIGH SCHOOL

0610 PM     HAIL             STERLING                40.65N 103.21W
08/10/2011  M1.50 INCH       LOGAN              CO   TRAINED SPOTTER

0610 PM     TSTM WND GST     2 WSW STERLING          40.64N 103.25W
08/10/2011  M92.00 MPH       LOGAN              CO   ASOS

            STERLING AIRPORT

0609 PM     HAIL             STERLING                40.65N 103.21W
08/10/2011  M1.00 INCH       LOGAN              CO   TRAINED SPOTTER

0608 PM     TSTM WND GST     STERLING                40.65N 103.21W
08/10/2011  E60.00 MPH       LOGAN              CO   TRAINED SPOTTER

            LOGAN COUNTY FAIRGROUNDS

0544 PM     HAIL             9 NW STERLING           40.74N 103.34W
08/10/2011  M3.00 INCH       LOGAN              CO   TRAINED SPOTTER

            BROKEN WINDOWS TO VEHICLE

0537 PM     HAIL             10 NW STERLING          40.75N 103.35W
08/10/2011  M1.00 INCH       LOGAN              CO   TRAINED SPOTTER

0533 PM     HAIL             9 NW STERLING           40.74N 103.34W
08/10/2011  M1.50 INCH       LOGAN              CO   TRAINED SPOTTER

&&

FREDIN

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 6:13 PM MDTSevere Thunderstorm WarningBOULogan, Weld38 min
Aug 10, 6:41 PM MDTSevere Thunderstorm WarningBOUSedgwick27 min
Aug 10, 6:47 PM MDTSevere Thunderstorm WarningBOULogan40 min
Aug 10, 7:24 PM MDTSevere Thunderstorm WarningBOULogan55 min
Aug 10, 7:32 PM MDTAreal Flood AdvisoryBOULogan88 min
Aug 10, 9:08 PM MDTSpecial Weather StatementBOULogan37 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.